# SDR AALA20110102DFW08

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 40,113 hours, 5,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR CEILING EMERGENCY LIGHT IS MISSING LENS.  REPLACED LENS FOR R2 DOOR CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
